# SDR UIEA2018041000650

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,194 hours, 24,041 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE AFTER THRUST REVERSER STOWED.  R & R THE RT ENG INBD THRUST REVERSER CDU POSITION TRANSDUCER IAW AMM 78-31-24,  OPS CHECKED GOOD
